MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE GENUS; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE GENUS; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Discomfort (2330); Fluid Discharge (2686)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an infection at the ipg, implantable pulse generator, site and intermediate incision site.The site was observed to be tender and puffy with possible fluid accumulation due to the infection.The patient underwent an explant of their entire system and was placed on antibiotics for four to six weeks.The physician stated that the infection is not device related but the cause is unknown.The patient is doing well.
 
Additional Manufacturer Narrative
Date of event: approximated based on the date of the procedure.Additional suspect medical device components involved in the event: product family: dbs-linear leads, upn: m365db2202450, model: db-2202-45, serial: (b)(4), batch: 7081694.Product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(4), batch: 7087898.

Brand Name
VERCISE GENUS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13539252
Report Number3006630150-2022-00520
Device Sequence Number4359956
Product Code NHL
UDI-Device Identifier08714729989752
UDI-Public08714729989752
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/12/2023
Device Model NumberDB-1408
Device Catalogue NumberDB-1408
Device Lot Number201402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale